# SDR UPS00434365

- Difficulty date: October 17, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FOUND CORRODED FLOORBEAM UPPER CHORD STA 480 RT AT RT OF STAIR CUTOUT.  REPLACED EXISING PART OF UPPER DECK OF FLOORBEAM AT EXISTING SPLICE STA 480 BETWEEN RBL 57 AND 77 ACCORDING TO SRM 51-30-02.
